# SDR DL764010400

- Difficulty date: March 11, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767
- Aircraft serial: 29707
- Aircraft time: 913 hours, 426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK FOUND LT OVERWING EXTERIOR EXIT EMERGENCY LIGHT BULB INOP.  REPLACED BULB AND BULB HOLDER.  OPS NORMAL.  USED SPARE BULB HOLDER.  BULB HOLDER AND BULB HAD CORROSION RENDERING LIGHT INOP.
